Aa
A
A
A
Close
HIV - Prevention Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

symptoms

dr, question on symptoms immediately following no to low risk exposure, malaise or anxiety (first night within 1 week itching all over at about 13 days mild sore throat,thought nodes felt enlarged, mild nausea,diareah,fatigue, day 19 thought felt and saw rash on right side immediately felt very warm and anxious face and ears turned bright red stayed that way for several hours ,that night began taking lexapro, day 21saw med professional felt no swollen nodes,took lexapro for 4 days, woke up day 23 sweating on chest only, quit taking lexapro(had samples from about 9 mos ago)day 24 skin began feeling very sensitive, face and neck red sunburnt looking, rash on right arm, feels sunburnt small pin needle looking, redness on right side of side above waist from stomach to back redness feels sunburnt, developed rash from sweating between legs went away with ointment, loose stool persists with rash but no other symptoms, was worried the rash was begining of true ars following sweat on chest, but no more sweating, chest and back also have slight redness.
1 everyone in other post say not ars dont happen that way that symptoms hit close or at the same time and very hard, feel very sick, with multiple symptoms and fever altogether several days to weeks, is this accurate?
2 can you suffer just 1 or 2 mild symptoms if so is that rare








9 Responses
239123 tn?1267651214
MEDICAL PROFESSIONAL
Considering it was a 'no to low risk exposure', why are you even asking the question?  If the exposure had no realistic chance of HIV acquisition, your symptoms cannot be due to HIV.  None of the symptoms you describe sounds like HIV and you have been reassured by health professional.  Follow up with your provider if you remain concerned.

Good luck--  HHH, MD
Avatar universal
has the Doctor gotten tired of answering our questions or something?
Avatar universal
also mild headach after 13th day, now seem to have faint red spots all over stomach and chest no pain or sensation there, same spots as on side but side is tender feels lik sunburn shirt irritates it, rt arm in front of elbow has same sensation, seems to have gotten worse not better since stopping lexapro( 1 week ago) no other symptoms at this time, just very worried about this rash situation that hurts in some spots and not others, thank you for your help and advice Dr H
79258 tn?1190634010
farfromperfect: Jeez, he's been answering every day. The guy's a saint, but he's not sitting there, monitoring this board 24/7. Give the poor guy a chance, sheesh. Maybe he's traveling.

t50: What did your doctor say about this rash? Judging by your anxiety, and the fact that your doctor specifically told you that your lymph nodes weren't swollen, I'm sure you pointed it out to him/her. I don't think anyone can guess what it might be online, although I bet it's either a mild skin reaction to something new (soap, detergent, whatever), or you're just paying too close attention to normal bodily sensations and appearance. My guess is the latter.

I mainly wanted to say something about this Lexapro thing. Lexapro is prescribed for depression and *anxiety*, which sounds like the real problem here. If you had samples, then at some point someone prescribed this for you (or someone you know--but I hope the former). Why aren't you taking it regularly? SSRIs aren't something you can just take for a couple of days and expect a difference--while you usually start to feel better in a few days, you need to take 'em for at least a couple of weeks to a month to get the full therapeutic benefits.

So my suggestion would be to either fill that prescription, or maybe better yet, go back to your doctor and have him/her reassess your situation. You may find that you do better on another antidepressant, who knows. And if you didn't fill the prescription because of money/lack of insurance, you might ask your doctor about a generic. Among others, there's citalopram (Celexa), which is the predecessor to Lexapro. While I truly hate to throw any business Walmart's way, it is one of those $4 generics...
Avatar universal
rash appeared after i saw dr, thought maybe lexapro caused night sweat and rash so quit taking it, its over a week since stopped and rash is worse or definately not better
Avatar universal
just received 4 week test results of negative, how effective is 4 week test
Didn't find the answer you were looking for?
Ask a question
Popular Resources
These tips can help HIV-positive women live a long, healthy life.
Despite the drop in new infections, black women are still at a high risk for HIV, the virus that causes Aids.
What are your HIV treatment options, and how do you choose the right one? Our panel of experts weighs in.
Learn the truth behind 14 common misconceptions about HIV.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.